| Catalog Number |
VCP339H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a laparoscopic myomectomy procedure on (b)(6) 2023 and suture was used.During the procedure, the suture broke when pulling on the product to bring the wound together.The product was used on uterine serosa.Myoma enucleation was enucleated from two locations, and the suture broke after about the 3rd stitch in both cases.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the lot number.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep.Events reported via: 2210968-2023-09834.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.The following information was requested, but unavailable: please provide the lot number.=>unk.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep)=>(b)(4).